# SDR CA020103015

- Difficulty date: December 11, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 737210C
- Aircraft time: 54,826 hours
- Engine: Pwa JT8D9A
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: JT89A
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 47,323 hours, 34,279 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) IN CRUISE CREW NOTED LOW OIL PRESSURE LIGHT ILLUMINATED ON NR 2 ENGINE.  OIL PRESS DECREASING TO 35 PSI & OIL QUANTITY FALLING.  CREW SHUTDOWN ENGINE DECLARED EMERGENCY & PROCEEDED TO LAND AT NEAREST AIRPORT WHICH DESTINATION AIRPORT.  THE LDG W/O INCIDENT. AME ASSIGNED TO A/C WHO ON FLT FOUND THAT NR 2 ENGINE ACCESSORY GEABOX LP 5 PORT THREADS FAILED & ALLOWED PRESSURIZED ENGINE OIL TO ESCAPE. ENGINE OIL FILTER REMVD FOR INSP AND NO CONTAMINATION FOUND.
